# SDR ASAA2017102522314

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,642 hours, 12,071 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Part number: M259884235
- Condition: Leaking
- Location: Fuel Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL NOZZLE IDLE LEAK CHECK, FOUND THE NR 2 ENGINE FUEL SERVO LEAKING.  ACFT GROUNDED.  REPLACED THE PACKING IAW CMM 73-11-77 P701-703. ACCOMPLISHED IDLE LEAK CHECK PER TEST 3A IAW AMM 71-00-00-700.
